On the Automorphism Groups of Finite Multitype Models in \(\mathbb C^n\)
- 95 Downloads
In this paper, we give an explicit description for the automorphism groups of finite multitype models in \(\mathbb C^n\).
KeywordsAutomorphism group Finite multitype model Finite type point
Mathematics Subject ClassificationPrimary 32M05 Secondary 32H02 32T25
The authors thank the referee for careful reading and valuable comments. Part of this work was done while the first and last authors were visiting the Vietnam Institute for Advanced Study in Mathematics (VIASM). They would like to thank the VIASM for financial support and hospitality. The first and second authors were supported by NAFOSTED under Grant Number 101.02-2017.311 and the last author was supported by the National Research Foundation of Korea with Grant NRF-2015R1A2A2A11001367.
- 2.Bedford, E., Pinchuk, S.: Convex domains with noncompact groups of automorphisms. Math. Sb. 185(5), 3–26 (1994). translation in Russian Acad. Sci. Sb. Math. 82 (1995), no. 1, 1–20Google Scholar
- 7.D’Angelo, J.P.: A remark on finite type conditions, to appear. J. Geom. Anal. 25(3), 1701–1719 (2017)Google Scholar
- 23.Sukhov, A.B.: On the boundary regularity of holomorphic mappings, (Russian) Mat. Sb. 185 (1994), no. 12, 131–142; translation in Russian Acad. Sci. Sb. Math. 83 (1995), no. 2, 541–551Google Scholar